# SDR AALA20020685

- Difficulty date: April 24, 2002
- Submitted: June 12, 2002
- Operation: Air carrier
- Aircraft: N442AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49468
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CRACK IN UNDERSIDE OF LEFT CUPS STATION 237.  CUT OUT DAMAGED SECTION OF CUSP.  INSTALLED DOUBLER REPAIR PER AARD 52-00-00-02 AND SRM 53-01.  (M)
